Search the Community
Showing results for tags 'Drug Reaction'.
Found 1 result
Hello Crazy Boards, it's been awhile! How have all of you been? I wanted to know if of you have had allergic experiences with Seroquel...? I have taken Seroquel on and off over the years, and each of those times I've stopped the med due the reactions I have to it, including headaches, facial pain & spasms, swelling, weight-gain and trouble breathing (I happen to have severe asthma, so that last one sucks.) It's a lengthy story, but I recently took Seroquel on a daily basis for about two-and-a-half weeks, at a dosage ranging from 50 - 150mg. During the time I was taking it, I had what I believed was a cold. As I stopped the Seroquel, most of the cold symptoms subsided and I was left with chest congestion that would not go away, and a deep, non-productive cough. It is/was like this tight fullness that occupies the area of my throat and upper lungs. I have times where there is dull to moderate throbbing in my chest, with occasional pangs. I find that I am often short of breath, which results in an obnoxious cough with wheezing. I have also been plagued with an incessant, all-over-the-body kind of itching, with a rash that presents occasionally. I stopped Seroquel two weeks ago after two weeks of taking it at dosages of 50-150mg. Is it possible that I am experiencing an allergic reaction even though I am off that med? I have been seen 3 times this week (In addition to asthma, I have a small history with blod clots. Difficulty breathing freaks me out a bit). My Dr's have ruled out blood clots, infections, general/seasonal allergies, or masses or tumors of any kind. More interesting is the fact that each time I was seen they listened to my lungs, and they are clear. I am being told that the issue is in my throat (inflammation or swelling). It was suggested that my coughing was causing the inflammation and swelling in my throat, and as I continued coughing it increased it moved into my lungs. In addition to throat inflammation in my throat I am also having inflammation/burning/discomfort in my mouth (cheeks, gums, etc) and it is very sensitive. I was prescribed Atarax for the itching and a three day supply of Prednisone (which I started this morning. I'm desperate.) I keep waiting for things to work. Antihistamines don't work unless I take them in huge doses (Example: Benedryl 100mg). Like I said, I have asthma, and so I nebulize. Nebulizing actually aggravates my symptoms, leaving me tight and anxious. I have 3 theories, and they are: a) Allergy to Seroquel or some other medication b) viral infection and... c) An oral herpetic outbreak of the mouth and throat (Yes, I have Herpes Simplex 1 (oral herpes) I went on too long. Have any of you experienced this kind of thing, be it on Seroquel or not? Will super high doses of antihistamines just phase it out or will it continue to come back everyday? The short breathing attacks come on quite suddenly...I dunno...Insight please? Thanks in advance.